# SDR 20001018AP002

- Difficulty date: June 4, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N83KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB436
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 10052417715
- Condition: Grooved
- Location: Cockpit
- Part time: 7,262 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATION A PILOT REPORT OF AN ENGINE THAT WAS SLOW TO SHUT DOWN, THE MECHANIC DISCOVERED THE RIGHT FUEL CONDITION LEVER HAD A GROOVE WORN IN IT.  THE GROOVE WAS CAUSED BY NORMAL CONTACT WITH THE PEDESTAL, AS THE LEVER IS MOVED FOR AND AFT.  THE DAMAGE IS DIFFICULT TO SEE UNLESS YOU EXAMINE THE LEVER CLOSELY.  THE THICKNESS OF THE LEVER IS .050 INCH AND THE GROOVE WEAR IS APPROX .010 INCH.  FURTHER EXAMINATION OF THE LEFT LEVER FOUND IT TO BE WORN IN THE SAME MANNER, THOUGH NOT AS SEVERE.  THE LEFT AND RIGHT LEVERS WERE CHANGED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  I SUGGEST THAT RAYTHEON SAFETY COMMUNIQUE 160, WHICH HAD BEEN PREVIOUSLY COMPLIED WITH, (AND TALKS ABOUT WEAR IN THE FUEL CONDITION
